# SDR UPS99228655

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 848.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK AT FRAME STA 848.95 LT EMINATING FROM 4TH FASTENER HOLE ABOVE FLOOR.  REPAIR CARRIED OUT TO FRAME AT STA 848.95 LT IAW SMRO EO 99-03-010 AND UPS EO B727-5310-5474 UPS ENGINEERING FILE NR 5310-2095.
